T Nation

quick question


#1

Can anyone tell me of any website, book, article, etc. where I could find out the possible side effects of roids with anti-depressants? I am not sure if there are any side's but I just can't seem to find any info on it. Any point in the right direction would be a huge help. Again just looking for a point in the right direction, I can do my own research. Thanks again


#2

That's probably going to be a very diffecult question to answer. As far as I know there aren't very many studies done on the effects of large amounts of AAS used by BB's. Let alone ones that used both anti-depressents and lots of AAS. My suggestion, drop the anti-d. At least when on. In my opinion there are far to many people on that crap anyway.

Anyone else with more knowledge of the subject have an answer?

Guenther


#3

I'd ask an HRT doctor, look around on the web.


#4

I have a friend who's a HUUGGE juice bag and he's on zoloft all the time. Doesn't seem to bother him much, he's still alive. Hardly the scientific evidence you're looking for though. Sorry.


#5

how could you possibly be depressed while on?


#6

Deca! I know many that makes people depressed, and I even had a friend feel signs of depression when he first started using tren. Now he is overly aggressive on it.


#7

Just my two cents:

I am taking 300mg of Wellbutrin a day along with a cycle or two. I asked my doc about it and he stated that there were not any additonal side effects from the anti-d's.

Oh, and some of us need to stay on the anti-d's as a matter of survival not as a matter of choice.